# SDR AALA20011153

- Difficulty date: May 18, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT STATION 720A AND 19 BL 0.  INSTALLED DOUBLER PER 53-30-03 PART 1 PAGE 5-8.  (M)
